... nothing really bad, I took an Excedrin back and body, which you really are not suppose to take while on Celexa 40mg's because of the interaction, but as long as you are not taking it every day it is not suppose to harm you... I am stll bleeding going on 11 days now, 1st time, I am wondering if this is connected... blaze22
You have been bleeding from a wound or where for 11 days? That is not good, hon. How much Excedrin have you taken in the past say week? As you already know, it is not a good idea to take these two together because of bleeding problems. If it doesn't stop bleeding contact your GP soon and stop the excedrin with aspirin formula now. Try just tylenol instead. I know it ain't as good but you are definitely reacting to the aspirin.
Keep in touch,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Dec 2009 • 2 answers
How soon should a severe headache nausea and vomiting on gilenya be reported ive had this for3 days?
Posted 31 Jul 2011 • 1 answer
Posted 27 Sep 2011 • 4 answers
Has anyone on prednisone experienced migraine headaches; all the symptoms, dizziness, nausea, etc. ?
Posted 24 Jan 2014 • 1 answer
Posted 21 Jan 2017 • 2 answers